American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52C35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 65 found      Go to page: 1 2 3

[1] Emanuele Delucchi and Michael J. Falk. An equivariant discrete model for complexified arrangement complements. Proc. Amer. Math. Soc. 145 (2017) 955-970.
Abstract, references, and article information   
View Article: PDF

[2] Kanya Ishizaka. A solution to the energy minimization problem constrained by a density function. Math. Comp. 86 (2017) 275-314.
Abstract, references, and article information   
View Article: PDF

[3] Christin Bibby. Cohomology of abelian arrangements. Proc. Amer. Math. Soc. 144 (2016) 3093-3104.
Abstract, references, and article information   
View Article: PDF

[4] Mike Develin, Matthew Macauley and Victor Reiner. Toric partial orders. Trans. Amer. Math. Soc. 368 (2016) 2263-2287.
Abstract, references, and article information   
View Article: PDF

[5] Andreas F. Holmsen, Leonardo Martinez-Sandoval and Luis Montejano. A geometric Hall-type theorem. Proc. Amer. Math. Soc. 144 (2016) 503-511.
Abstract, references, and article information   
View Article: PDF

[6] Sam Hopkins and David Perkinson. Bigraphical arrangements. Trans. Amer. Math. Soc. 368 (2016) 709-725.
Abstract, references, and article information   
View Article: PDF

[7] Federico Ardila and Alexander Postnikov. Correction to ``Combinatorics and geometry of power ideals'': Two counterexamples for power ideals of hyperplane arrangements. Trans. Amer. Math. Soc. 367 (2015) 3759-3762.
Abstract, references, and article information   
View Article: PDF

[8] M. Cuntz and T. Hoge. Free but not recursively free arrangements. Proc. Amer. Math. Soc. 143 (2015) 35-40.
Abstract, references, and article information   
View Article: PDF

[9] Torsten Hoge and Gerhard Röhrle. Supersolvable reflection arrangements. Proc. Amer. Math. Soc. 142 (2014) 3787-3799.
Abstract, references, and article information   
View Article: PDF

[10] J. Matthew Douglass, Götz Pfeiffer and Gerhard Röhrle. Cohomology of Coxeter arrangements and Solomon's descent algebra. Trans. Amer. Math. Soc. 366 (2014) 5379-5407.
Abstract, references, and article information   
View Article: PDF

[11] Petter Brändén and Luca Moci. The multivariate arithmetic Tutte polynomial. Trans. Amer. Math. Soc. 366 (2014) 5523-5540.
Abstract, references, and article information   
View Article: PDF

[12] A. Bahri, M. Bendersky, F. R. Cohen and S. Gitler. On problems concerning moment-angle complexes and polyhedral products. Trans. Moscow Math. Soc. 74 (2013) 203-216.
Abstract, references, and article information
View Article: PDF

[13] Alexander Barg and Wei-Hsuan Yu. New bounds for equiangular lines. Contemporary Mathematics 625 (2014) 111-121.
Book volume table of contents   
View Article: PDF

[14] Oleg R. Musin. Multivariate positive definite functions on spheres. Contemporary Mathematics 625 (2014) 177-190.
Book volume table of contents   
View Article: PDF

[15] Catherine Stenson. Weighted voting, threshold functions, and zonotopes. Contemporary Mathematics 624 (2014) 89-99.
Book volume table of contents   
View Article: PDF

[16] Ştefan O. Tohǎneanu. A commutative algebraic approach to the fitting problem. Proc. Amer. Math. Soc. 142 (2014) 659-666.
Abstract, references, and article information   
View Article: PDF

[17] Alexander Hanysz. Oka properties of some hypersurface complements. Proc. Amer. Math. Soc. 142 (2014) 483-496.
Abstract, references, and article information   
View Article: PDF

[18] J. Grbić, S. Theriault and J. Wu. Decompositions of looped co-$H$-spaces. Proc. Amer. Math. Soc. 141 (2013) 1451-1464.
Abstract, references, and article information   
View Article: PDF

[19] Nathan Reading. Coarsening polyhedral complexes. Proc. Amer. Math. Soc. 140 (2012) 3593-3605.
Abstract, references, and article information
View Article: PDF

[20] Tilahun Abebaw and Rikard Bøgvad. Decomposition factors of D-modules on hyperplane configurations in general position. Proc. Amer. Math. Soc. 140 (2012) 2699-2711.
Abstract, references, and article information   
View Article: PDF

[21] Luca Moci. A Tutte polynomial for toric arrangements. Trans. Amer. Math. Soc. 364 (2012) 1067-1088. MR 2846363.
Abstract, references, and article information   
View Article: PDF

[22] Olga Holtz, Amos Ron and Zhiqiang Xu. Hierarchical zonotopal spaces. Trans. Amer. Math. Soc. 364 (2012) 745-766. MR 2846351.
Abstract, references, and article information   
View Article: PDF

[23] N. O. Kotelina and A. B. Pevnyĭ. Extremal properties of spherical semidesigns. St. Petersburg Math. J. 22 (2011) 795-801. MR 2828829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Hélène Barcelo, Christopher Severs and Jacob A. White. $k$-Parabolic subspace arrangements. Trans. Amer. Math. Soc. 363 (2011) 6063-6083. MR 2817419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Matthias Beck and Benjamin Braun. Nowhere-harmonic colorings of graphs. Proc. Amer. Math. Soc. 140 (2012) 47-63. MR 2833516.
Abstract, references, and article information   
View Article: PDF

[26] Matthew Miller and Max Wakefield. Formality of Pascal arrangements. Proc. Amer. Math. Soc. 139 (2011) 4461-4466. MR 2823091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Federico Ardila and Alexander Postnikov. Combinatorics and geometry of power ideals. Trans. Amer. Math. Soc. 362 (2010) 4357-4384. MR 2608410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Alan Stapledon. Ehrhart theory for Lawrence polytopes and orbifold cohomology of hypertoric varieties. Proc. Amer. Math. Soc. 137 (2009) 4243-4253. MR 2538585.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Branko Grünbaum. Appendix: The Euclidean, projective, and extended Euclidean planes. Graduate Studies in Mathematics 103 (2009) 377-383.
Book volume table of contents   
View Article: PDF

[30] Branko Grünbaum. Configurations of Points and Lines. Graduate Studies in Mathematics 103 (2009) MR MR2510707.
Book volume table of contents   


Results: 1 to 30 of 65 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia